# SDR DXTA2014080605848

- Difficulty date: July 20, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 5,721 hours, 3,570 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL GEAR RETRACTION THE NOSE GEAR DOES NOT CATCH ON THE UNLOCKS UNTIL AFTER SEVERAL HYD POWER SURGES.  THIS SURGING IS ACCOMPANIED BY A POUNDING NOISE & A RED UNLOCKED LIGHT.  VERIFIED DISCREPANCY & CONTINUE TO TROUBLESHOOT NLG SYS, CHECKED HYD A & B SY ACCUMULATOR, NO FAULT FOUND.  CHECKED A & B RESERVOIR VOLUME, NO FAULT FOUND.  PERFORMED BLEEDING BOTH HYD A & B RESERVOIR SYS, CHECKED HYD FILTER BYPASS BUTTONS, NO FAULT FOUND. CHECK NOSE GEAR UP LOCK HOOK, NO FAULT, CHECK NOSE GEAR STRUT FOR CONDITION & PROPER INFLATION, FOUND NLG STRUT WAS NOT SERVICED IN THE RIGHT PROCEDURES.  PERFORMED FULL SERVICE ON THE NLG STRUT, SERVICED STRUT UPPER CHAMBER WITH NITROGEN TO PROPER PSIG.  BLEED OFF PRESS & NITROGEN AT LOWER STRUT.  SERVICED NOSE STRUT WITH 5606 TWO TIMES TO REMOVE ALL AIR & PERFORMED FINAL SERVICE OF THE NOSE STRUT.  PERFORMED GEAR SWING MULTIPLE TIMES NO DEFECTS NOTED.  LOWERED AIRPLANE, REMOVED JACKS & DISCONNECTED MULE.  ALL WORK DONE IAW MM, 12-10-38 & 32-20-00.  OPERATIONS CHECK OF NLG WAS SATISFACTORY.
